It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 38 for ritilan side effects. (0.028 seconds)


... i felt like i hadn't taken ritalin at all. I don't know what to do either, because I have no insurance either, and I can't afford to be a test patient. I need my ritilan to work like it used to back in the 5th, 6th, 7th, grades, and all through high school. ... (3 replies)
... My boyfriend who is 35 has recently been diagnosed with ADD and is taking Ritilan. Does this drug have any sexual side effects? ... (3 replies)
... Give it at least a week or two to allow your brain to adjust. Headaches are a not uncommon Ritalin side-effect and usually not associated with a dangerous increase in BP. Check your blood pressure just to be safe. Be encourage by the fact that the stimulant is working. You may need more or another type. Adults generally do better on Adderall but not everyone. Some do... (3 replies)

... Is this just a side effect that will go away? ... (3 replies)
... Personally, the addiction concern does not worry me as much as the side effects which could be damaging to both the body (usually in the form of cardiovascular ills) or the mental (stimulants linked to eventual development of depression or manic-depression) and also the long-term effects of possible brain damage from downregulation of brain receptors that science knows occurs... (17 replies)
... it helps me study i do better on tests i feel more confident it works for me im 21 and im content with it, as far as side effects go im willing to deal with them, because after i get my degree im off them (4 more years) (40 replies)
...   Yes Karon, I do speak from experience. I used to do quite well on a 10MG Ritalin, but now it takes 30MG. The side effects (in my case muscle pain) are the same as when I was on 10MG because the amount of stimulation to my brain remains the same. With that said, if he has tics (BTW I hear that term a lot and don't understand what it means) maybe you should try something... (7 replies)
... RIdilin had a completely different effect on me, I took it ages 5-13 and until 9 (when I moved to a new state) I was outgoing and talked a lot-too much, I was also sad on ritilan, however that was only after I moved. It depends on the childs personality, I dont believe the meds interfere with character. The more meds I take, the more I believe it is all a mind over body... (8 replies)
... Can anyone who has or every had their child on Ritilan share their experiences on the side effects or whatever of it ie. any of the ones mentioned on the subject line or other side effects.? ... (8 replies)
... acting Ritilan and he was back to his normal, sweet self within a few weeks. ... (7 replies)
... My son is 8yrs old weighs 61#, and is on 54mg concerta. We had been on Ritalin but like your concern the homework issues were soo frustrating, it hurt me to just watch him struggle!! We intitially tried a lower dose of Concerta, but he started to fall back in school. He does have the side effects -not eating real well, and the sleep issues--but we deal with them and for us... (9 replies)
... Karon, My son is 11 1/2, weighs about 70 lbs, and is currently on 36 mg of Concerta AND 40 mg of Strattera. We have tried Ritalin, Concerta, and Strattera individually and in combination. With Ritalin alone he took 15 mg in the morning, 10 mg at lunchtime, and 5 mg after school. It worked okay but there were lots of ups and downs as it would wear off. Concerta alone (he... (9 replies)
... My daughter 10 yo takes concerta with much less side effects of ritalin although at high dose-- the pills also come in 54 mg. Ritalin was awful for her! My step daughter takes 36 mg Concerta. Our doc tries to go by a rule of 1 mg per Kg of weight although my daughter is well over that. (9 replies)
... am which helps. He still is usually up until 10 pm. It's heartbreaking to have the side effects but his life would be horrible without meds. He catches up on his sleep on the weekends. What time were you giving your grandson his Concerta in the morning? ... (9 replies)
... I was medicated when I was younger and I am asking you to please look into ALL possible options and know the possible side effects of these medications. ... (9 replies)
... It is pretty freakin sad to me that people have to see and read tons of studies before realizing the truths about some things. First off there is documented work backing up many of the side effects caused by stimulants (like depression) Second of all, how about a little common sense? Everyone used to believe the world was flat.... now we know its round. People who dont... (40 replies)
... Very good points, Peggy. I believe the physical, and what goes in that, effects the mental. Pellegra was a disease that brought on such ailments as schizophrenia. ... (40 replies)
... i had the same problem. it happened when i went up in dosage. it went away after about a week, when i got adjusted to it. no worries. (3 replies)
... Usually it takes a couple of weeks before the medicine settles into your stream. So give it time, and if these problems still exist. I would go to the doctor, He might have to try you on a different med. Sometimes it takes awhile to find the right medication for you. :) Also the dosage may be to high for you. Either way he can find out whats best for you :) (3 replies)
... how has your son been doing on the Ritilan the past couple weeks? ... (5 replies)




Pages: 1 2

All times are GMT -7. The time now is 11:10 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!